# SDR 98ZZZX2997

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: S53874001202
- Condition: Corroded
- Location: Tail Fuselage
- Part time: 18,688 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CPCP 4 INSPECTION PERFORMED AT AMR EAGLE MAINTENANCE CENTER, FOUND 7 NUT PLATES CORRODED AND UNDERNEATH THEM, ALSO TEARSTRAP CLIPS.  TREATED PER 51-21-31.  REMOVED AND INSTALLED NUT PLATES PER SRM 51-25-00, AND INSTALLED 1 EACH NEW CLIPS TAIL CONE ATTACH POINTS (BOTTOM) PER SRM 51-25-01.  CAUSE OF DAMAGE:  LAVATORY/GALLEY SPILLS.  AIRCRAFT TT:  18,688.4 HOURS/TAC:  23,278.
